It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Women Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-02-2004, 09:12 PM   #1
Newbie
 
Join Date: May 2004
Posts: 1
Caroline44 HB User
Question Newbie w/ questions about BCP

I had an abortion in early March and wanted to start taking birth control pills as soon as possible b/c I didn't want to have to go through the same situation again. Six weeks later when I got my first period after the termination I began taking Ovcon 35. My first period was very different than any I have had before. My first period lasted seven days (I usually only have it for five) and it was very light. This past week (Tues. to be exact) I stared the last row of active pills. On Thurs. I started to notice some blood when I went to the bathroom. I just assumed I was spotting, but it's now Sun. and I'm still bleeding. Not a lot, its actually pretty light. I'm only wearing a mini pad and I get more when I wipe after going to the bathroom then I do on the pad. I'm just wondering if this is normal. I've never spotted with any other period so I'm not sure how long its supposed to last. I'm also a bit worried that this could be my period, which I believe I'm not supposed to get till I start the first week of active pills in the new pack.

Also, is there anyone that is on Ovcon 35 or has taken it before? Just curious to see how it worked for you. So far the only side effects that I have had is slight bloating and I started breaking out in little pimples on my face. Which I'm really not crazy about. I had really bad acne in HS, and now that I'm older it has gotten much better, but now I'm afraid that I'm gonna start getting bad breakouts again. Is there any other BCP that I could go on that would help with the breakouts?

Any and all help would be greatly appreciated.

 
Sponsors Lightbulb
   
Old 05-02-2004, 09:20 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2003
Posts: 1,071
Dakota HB User
Re: Newbie w/ questions about BCP

My guess is the bleeding could be your body adjusting to the BC...but I am not sure, wouldn't hurt to call your doc to check though.

And yes I was on ovcon 35...for less than a week though because I reacted very violently to it....vomiting, nausea, elevated blood pressure...my gyn is a total witch and told me to suck it up...so I went to my normal doctor who told me I never should have been put on that type of BC anyhow and got me a new RX that day. Thaaaaaank God!...

Good Luck

 
Old 05-14-2004, 01:22 PM   #3
Newbie
 
Join Date: May 2004
Posts: 3
SweetTart HB User
Re: Newbie w/ questions about BCP

I'm on ovcon 35, and the 1st month i did have spotting off and on, maybve the 1st month or 2 but then the periods became regular..as far as acne, my skin broke out for a couple months but now it is really clear..i've been on the pill since october, so like 7, almost 8 months now. It takes a few months for your body to get use to the pill, so just hang inthere. They reccomend allowing 3 motnhs for your body to adjust...I know it sucks about break outs but hey i have really nice skin now, and i think the pill helps, just at 1st i was breaking out. Good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Newbie ANA Lupus questions greatesthoax Lupus 4 04-11-2009 02:55 PM
Newbie with questions ssknight Menopause 2 07-13-2008 12:40 AM
NEWBIE- Dx AIS- having Cold Knife Cone on Thursday... NikkaBlu Cancer: Cervical & Ovarian 9 05-16-2008 04:28 PM
Newbie needs help with MRI results please! moonchaser Spinal Cord Disorders 24 02-22-2007 09:42 AM
Newbie here and I have an RSD Question Miss Megara Reflex Sympathetic Dystrophy (RSD) (CRPS) 35 02-01-2007 04:30 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Thisby (8), odolson (8), STLouisgal (6), UofMWolverines (5), solofelix (5), Mod-S4 (4), Titchou (4), katlin09 (4), JumperOK (4), Whoopee (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 01:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!